MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLL161207
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 12/05/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Concomitant medical products - patient medications: aspirin, coreg, clonidine, chlorthalidone, januvia, metformin, glipizide, breo ellipta, and benicar.The review of the manufacturing paperwork verified that this lot met all pre-release specifications.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to death.
 
Event or Problem Description
On (b)(6) 2019, the patient was implanted with a gore® excluder® aaa endoprosthesis and several gore® viabahn® endoprostheses to treat aortoiliac occlusive disease also known as cerab.The gore® excluder® aaa endoprosthesis was implanted in the infrarenal aorta towards the aortic bifurcations and then the physician implanted gore® viabahn® endoprostheses bilaterally in both common iliac arteries to give inflow distally to keep arteries open for distal bi-passes in the legs.The patient tolerated the procedure.It was reported the patient expired on (b)(6) 2019, due to bowel ischemia.The physician stated that he felt the cause of the bowel ischemia was due to an embolic event or the covering of the internal mesenteric artery, which was planned.The cause of the bowel ischemia is unknown, there was no post mortem autopsy performed.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9545355
Report Number3013164176-2020-00002
Device Sequence Number2334181
Product Code MIH
UDI-Device Identifier00733132618798
UDI-Public00733132618798
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2021
Device Catalogue NumberPLL161207
Device Lot Number20014610
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age57 YR
Patient Weight79